Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

White spots on face after applying asepxia soap for pimples. Suggestions?

Hello , well I'm hoping u can really help me ? I've been using asepxia soap for pimples & all of a sudden I started getting this white spots on my face so I just applied soap on my forehead where I have more pimples but then my skin started to burn & it feels really dry . Idont know wat to do or put on it because if I buy a lotion I feel like it is goin to make my pimples more and I feel really down now . What can I do ? Pls help
Asked On : Wed, 9 Oct 2013
Answers:  2 Views:  838
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Friend ..
Thanks for using Health Care Magic.

Asepxia is a medicated soap with salicylic acid help in clearing pimples and blackspots..
Burning and white spot is due to over usage of soap and hard rubbing against pimples which cause burning.
after application of soap wash off soap thoroughly from pimple site in morning and night.
Dry it with clean towel .

Discontinue usage of soap if it cause redness and allergic reaction in face .
Usage of Clindamycin ointment helps in reducing pimples.

Consult a dermatologist if symptom persist.
Hope i provided useful information.
Take care.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dermatologist Dr. Raghuveer Murki's  Response
Hi white spots on the face after using antiacne bar is the most common .we see these kind of patients in our day to day practice.nothing to worry.apply moisteriser daily twice until dryness subsides.then afterwards use antiacne bar .use acnemoiste cream after using antiacne bar.and then apply persol ac cream over the pimples until they get subsided
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor